# SDR SWIA202304200017

- Difficulty date: April 17, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N300SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000837
- Aircraft time: 7,130 hours, 5,980 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730119
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURIZED LEAK CHECK, FOUND CA SIDE COCKPIT WINDSHIELD LEAKING AT LOWER LH SIDE (FILED CLOSED)REMOVED AND REPLACED LH WINDSHIELD IN REFERENCE AMM 56-11-00 STEPS A,1-H,17. SEE CP 26502307 FOR COMPLETION OF WINDSHIELD INSTALLATION.
